# SDR QXEA200602680

- Difficulty date: September 25, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - VERTICAL STAB AFT SPAR AREA CENTER HINGE FITTINGS FOR FORE RUDDER ATTACHMENT TOP LUG TOP FACE HAS 2 AREAS WITH LIGHT CHAFE DAMAGE NEAR LEFT HAND EDGE.  REPAIRED IAW SRM 51-20-11, SRM 51-20-36.
